MAUDE Adverse Event Report: ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-TCSE-DF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a slow pathway modification procedure for typical avnrt, transient heart block occurred that recovered by the time the procedure was finished.When the tacti cath se ablation catheter was advanced toward a manual 3d his lesion in the right atrium to check for his signal following delivery of rf lesions for slow pathway modification, the patient entered complete heart block with a junctional escape.The complete heart block went unnoticed in the procedure for about 1 minute.Before the complete heart block was noted, two additional rf lesions were delivered in the slow pathway area, and slow junctional rhythms were observed during ablation.After the final lesion, the complete heart block was noted by the physician.The tacti cath se ablation catheter was removed from the slow pathway area and placed into the ivc to see if av synchrony would return.After a few minutes, the patient entered second degree 2:1 av block.The physician then administered isuprel.After the isuprel was stopped, the patient was still experiencing 2:1 av block.At this time, the physician removed all catheters from the body and declared the procedure to be over.As anesthesia began waking up the patient, av synchrony was restored and the patient was stable upon leaving the lab.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One bi-directional, curve d-f, tacticath sensor enabled contact force ablation catheter was received for evaluation.When the returned device was connected to the tactisys quartz unit, optical fibers 1-3 met specifications for optical properties and contact force was displayed with no error messages noted.The magnetic sensor, both thermocouples, and electrodes 1-4 met specifications during electrical testing with no open or short circuits detected.In addition, the device met specifications during temperature testing, occlusion testing, and leak testing.The catheter shaft deflected in both directions when the steering mechanism was actuated and met specifications for curve shape.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported transient heart block remains unknown.

Brand Name
TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-F
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23556064
Report Number3008452825-2025-00589
Device Sequence Number9764365
Product Code OAE
UDI-Device Identifier05415067027641
UDI-Public(01)05415067027641(10)10905084(17)280531
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-TCSE-DF
Device Catalogue NumberA-TCSE-DF
Device Lot Number10905084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale